advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From McCleary, Washington, USA:

I recently got put on NPH and Regular insulin twice a day, and have noticed that I get a severe headache about an hour after taking it. Can you become sick if you take more insulin if you are producing insulin on your own?

Answer:

Anyone can become low [have hypoglycemia], and thus become sick, by taking too much insulin. You would expect to quit making your own insulin if enough were injected. So, sick here means low -- and that would be the only reaction other than the very rare allergic reaction to human insulin.

LD

DTQ-20010409155742B
Original posting 23 Apr 2001
Posted to Insulin

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:22
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.